I recently posted a question in your HIV forum and now due to testing think I can rule out HIV. Thank you for your response.
I had a miscarriage and tested positive for Chlamydia 4/1/06.
I was treated w/2 500mg zithro and then right after came down with a really bad sinus and ear infection so my family doc put me on a zpac. I figured back to back zithro would really get rid of the Chlamydia but for about two weeks I had the itching and tingling sensation so I called the nurse and told her about it and she told me it couldn't be the Chlamydia because Chlamydia HAS NO SYMPTOMS and its probably just a yeast infection. From what I read some people have symptoms and some don
Your symptoms do not suggest chlamydia, and I doubt you still have it. However, recent research suggests that azithromycin (Zithromax) probably is 90-95% effective, not nearly 100% as previously believed. All persons with chlamydia should be retested about 3 months after threatment. About 10-15% usually are found to still have the infection, sometimes due to reinfection (not possible for you) and sometimes due to treatment failure. You should discuss this with your provider and perhaps be retested.
However, even if you still have a positive result, I very much doubt chlamydia explains your symptoms. Your nurse practitioner was wrong in one respect: chlamydia is asymptomatic most of the time, but it often causes symptoms. However, the symptoms are primarily vaginal discharge, uncomfortable urination, and/or spotting between periods--not the itching/tingling or changes in stool consistency you describe.
Beyond all that, I really cannot speculate further. Yeast always is a possibility for vulvar itching or irritation. Despite your lament about costs, all I really can do is suggest seeing a health care provider. Since a second opinion often is valuable, why not visit your local Planned Parenthood clinic, or the family planning clinic of your local health department? The care they provide usually is excellent and low cost--or virtually free at the health department.
Thank you for your response Doc! For various reasons planned parenthood and the health department aren't as easy to go to out here as other cities I have lived in. I guess my question was do my symptoms sound like another STD so I can narrow the search for the Doc I do go to see. (cut back on costs) I can't find any STD that really relates to my symptoms am I correct? Could all of this be do to the miscarriage and the resent change in my hormones?
No, your symptoms really don't suggest any STD. But I'm only an STD expert, not a gynecologist. Both for that reason, and because it would be pure speculation, I really can't say much about other possible explanations.
You might want to try eating some of the new "probiotic plus" yogurts that are out on the market for your loose stool problems. You've been on 2 antibiotics so you easily could've killed off some of the "good" bacteria in your bowels hence the loose stools. The yogurts help to put back the "good" bacteria so that hopefully your stools will return to normal again soon. if you like yogurt try to eat 1 or 2 cups of it a day for a couple of days. They even have them in light formulas if you are a calorie counter. If you don't like yogurt - look for culturelle ( lactobacillus gg )at the pharmacy ( it's otc ). It's much better than regular ole acidophilus supplements you can buy at colonizing the bowels and returning the flora back to a healthy state.
Sorry to hear that you've had such a rough time of things lately :( Definitely pregnancy can mess with your hormones and not all us gals recover quickly. Following up with your gyn hopefully will help you figure out if you have yeast down yonder too on top of it all along with the retest for chlamydia as HHH suggested.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.